MathSciNet Relay Station
MathSciNet bibliographic data
MR1390979 35J60 (35B32)
Drábek, Pavel; Huang, Yin Xi Bifurcation problems for the $p$-Laplacian in ${\bf R}^N$. Trans. Amer. Math. Soc. 349 (1997), no. 1, 171–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement